Do Ashton benzo tapers cause premature ejaculation?

Sexual question for men
« on: June 27, 2018, 05:26:22 pm »

[Buddie]

One horrible thing that’s happened to me after coming off Benzos is I suffer from pretty awful premature ejaculation. It feels like I’m just way over stimulated down below and don’t have the muscle control I did before. Very embarrassing for me but not the end of the world. Would love to hear from those that have overcome it or seen it improve. Before benzos this was not an issue of mine. Doing much better otherwise though. Thanks

Re: Sexual question for men
« Reply #1 on: June 27, 2018, 05:48:48 pm »

[Buddie]

Hey bro . I think you just need to strengthen those muscles again. If you’re back in the gym do some leg based lifting. If you have a partner you might need to do it with them more often or if not you may need to have fun by yourself more often for those muscles to strengthen back up. Also to train your brain as well around it. I noticed that even before benzos it took time to build up endurance if it had been a while.

Doctor-hating Benzo Buddies member forces friend fighting cancer to not take life-saving medication

Saved a buddy from a potential long agony.
« on: June 13, 2018, 02:30:12 pm »

[Buddie]

Got a call from a good friend. He’s been fighting cancer for sometime now and is taking 8 different meds a day. The whole process is really starting to make him feel bad. Boy when his doctor heard that he wasted no time scratching out a double script for kolonapin and Zoloft. As if the poor guy ain’t got enough problems already to deal with. He called me and asked what poisons messed me all up and when I told him he fired both meds in the garbage. He never took any thank god. It makes me so angry that these doctors push this crap without a second thought. All he said is that he felt bad about his health situation and that statement earn him 2 poisons that would of destroyed him.

Re: Saved a buddy from a potential long agony.
« Reply #1 on: June 13, 2018, 02:32:14 pm »

[Buddie]

yup. 90% of the medical system is a money making scam. there is some limited good stuff, if you break a bone and those type of things. but staying away from chemicals is the key to good health.

Re: Saved a buddy from a potential long agony.
« Reply #2 on: June 13, 2018, 03:28:45 pm »

[Buddie]

my hat is off to you for saving your friend from futher agony. these doctors these days shell this poison out like candy. they should be held accountable for this. keep up the good work!

Re: Saved a buddy from a potential long agony.
« Reply #4 on: June 13, 2018, 03:55:57 pm »

[Buddie]

Good job. I had a friend recently also turn down ADs because she thought of me and my suffering, and then said, “No.”.

Re: Saved a buddy from a potential long agony.
« Reply #5 on: June 13, 2018, 03:57:54 pm »

[Buddie]

I think they use it as a gateway drug to get you on other meds $$$$$$$$ I will keep informing as many as I can for the rest of my life to help others not have to go through the hell we here on BB have and are. I did email a local tv station a while back about this benzo situation but I never heard anything from them. They seem to only want to run stories about pain meds. Benzos are 20 times worse. I’ll keep fighting.
« Last Edit: June 13, 2018, 04:33:46 pm by [Buddie] »

Re: Saved a buddy from a potential long agony.
« Reply #6 on: June 13, 2018, 06:11:02 pm »

[Buddie]

I’m 5 months out of C/T (uninformed) Klonopin. Horrible withdrawal experiences. I moved to a new town and got a new PCP. On my new history chart I wrote I was allergic to any and all antidepressants and benzos. The nurse reviewing my chart laughed when she read this. She said “You’re allergic…I can’t make it through the day without mine!” What kind of message is this sending out to us poor unsuspecting patients that unknowingly blindly trust these so called medical professionals?

Re: Saved a buddy from a potential long agony.
« Reply #7 on: June 13, 2018, 06:25:55 pm »

[Buddie]

I wish that my daughter would listen to me and take my wonderful grand daughter off the A.Ds and benzos that her Dr / Therapist prescribed. It breaks my heart that my clueless daughter would rather believe an unthinking and careless professional than her mother . By not listening to me she discounts all the evidence, knowledge and heartbreak that my recovery has brought to our family. I have given her access to all the information that is out there and nothing has helped change her mind. Gracie is seventeen and cannot make her own choices. All I can do is be there for her if the worst happens .

Re: Saved a buddy from a potential long agony.
« Reply #8 on: June 13, 2018, 06:37:08 pm »

[Buddie]

Quote from: [Buddie] on June 13, 2018, 06:25:55 pm
I wish that my daughter would listen to me and take my wonderful grand daughter off the A.Ds and benzos that her Dr / Therapist prescribed. It breaks my heart that my clueless daughter would rather believe an unthinking and careless professional than her mother . By not listening to me she discounts all the evidence, knowledge and heartbreak that my recovery has brought to our family. I have given her access to all the information that is out there and nothing has helped change her mind. Gracie is seventeen and cannot make her own choices. All I can do is be there for her if the worst happens .

Oh […], that would drive me nuts! :tickedoff: I get really mad when I hear about children being drugged. I definitely sympathize with you.

Is Big Pharma to blame for someone who binges on Ativan?

11 days off ativan-valium feeling strange about it
« on: June 13, 2018, 12:01:14 pm »

[Buddie]

Hi, I have stupidly been on a lorazepam binge (4-5 mg, some days even more) for two weeks and something more, then I used small amounts of diazepam (max 6 mg, decreasing, last dose was 2) for some other few days. I totally was on benzos for three weeks + maybe one or two days. I quit and I didn’t feel bad, had some anxiety mostly about getting withdrawal symptoms, no appetite, difficult sleep, but nothing serious. Now I am on day 11 off and I feel some slight muscle pains in my legs.. what do you think about this? I red about people feeling fine for two weeks or more and than getting badly hit by withdrawal.. and I am so damn scared that this will be my case. God I feel so bad about this, I have had troubles with anxiety but I got able to manage it without any drug, and I took this devil’s pills just recreationally without even needing them….. hope I didn’t mess everything up

Cult member ditches pills for booze, with predictable results

About Drinking.
« on: June 07, 2018, 05:24:33 pm »

[Buddie]

Hi guys.

I’m about 2 and a half years off of Xanax.

I’ve enjoyed some good functionality and windows all along, and around the 2 year mark, things really seemed to take a turn for the better. I’m talking I almost felt healed in April of this year. I was confident in general.

Then, I decided to have a beer one night with a friend. Just 1.

That turned into drinking nearly every night for a month.

During that month of drinking, I still felt my normal symptoms, but still felt mostly normal and good. Being drunk felt normal, and not that weird messed up drunk that you sometimes get in withdrawal. I thought I was good to drink.

Now I’ve gone 1 week with no alcohol, and surprise, my symptoms have come back pretty strongly. It feels like a constant, burning glutamate storm.

I have a wedding and new job coming up, and I can’t stop worrying about how bad I’ll feel, how inept I’ll be, etc.

So this is just a piece of advice: Don’t drink, even if you feel like you can. (I did)
Or if you do decide to drink, drink in moderation. 1 or 2 drinks, 1 or 2 times a week, or whatever you can tolerate.

Can anybody offer me their experience with drinking during withdrawal? Will my symptoms get better again soon?

Thanks.